# SDR UALA2011081104218

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 46,435 hours, 18,393 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING O2 MASK DROP TEST FOR CF999, FOUND DOOR 2R O2 MASK NOT DROPPING.  REPLACED DOOR ACTUATOR.  REPACKED MASKS PER AMM.  ACP OPERATIONAL CHECK OF MANUAL MASK RELEASE PER AMM, OPS GOOD.
